# SDR CA151022006

- Difficulty date: October 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,935 hours
- Engine: Pwa PW123
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL WHEN GEAR WAS SELECTED DOWN A/C LOST NO2 HYD FLUID AND ISO VALVE LIGHT CAME ON. MAINTENANCE FOUND THE LEAK WAS SOURCE WAS A CRACK IN THE RT GEAR AFT AND CENTER DOOR ACTUATOR HOUSING. REMOVED AND REPLACED DOOR ACTUATOR WITH NEW IAW AMM 32-10-36 AND FUNCTION CHECKED AND LEAK CHECKED WITH NO FAULTS FOUND. ONCE THE PART WAS ROUTED TO THE O/H SHOP THE CRACK WAS VERIFIED AT THE TOP OF THE ACTUATOR.
